A 44-year-old female asked:
I have lost 50 kg over a number of years my dr has now added serdep 100mg to my wellbutrin xl for anxiety and depression. will this cause weight gain?
1 doctor answer • 1 doctor weighed in
Family Medicine 58 years experience
ItMayButCanBeControl: Sertalie(Serdep) is known to cause weight gain in some.But it can be kept under control by cutting down total calories consumption and regular exercise.You know what to do as you have lost a lot of weight 50Kgm over the years
Created for people with ongoing healthcare needs but benefits everyone.
457 viewsAnswered >2 years ago
Last updated Mar 16, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.